Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Found a pimple in foot. Diabetic. What can they be?

Found a pimple size hard bump in arch of foot and I am diabetic... I have been on my feet in the heat of New Orleans since early this morning. Although I am a diabetic I have never had any issues with my feet before today. Is there anything over the counter or any advice you can give as I have to be on my feet tomorrow ~ Friday
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Diabetologist 's  Response

Your are a Diabetic.
Foot care is a integral part of Diabetic management as a whole.
In long standing diabetes due to peripheral neuropathy the pain and temperature sensation of the foot is lost. It is a natural defence mechanism. So any trivial to the foot of the diabetics should be attained to.
The blister that you have developed may be due to you walking in the sun on a bare foot or on an improper foot wear. Both should be avoided in the future.
Don't deroof the blister. Give a good antibiotic cover.
Consult a podiatrist.
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor